Hi there.. My husband and i had unprotected contact last August 10. My last period was July 30-August 2.. Freakin' out cause that time i think inwas fertile and my hubby told me that it was withdrawn, but i am still worried. After being paranoid, i read about Nordette and took 4 of it on August 13 - 3days after unprotected contact. After 12 hours, i took another 4 pills. Suring the first dose, nausea and vomiting are the ones i experienced, though i did not vomit. On the second dose, i really had serious nausea and stomach upset, frequent urination, sleepiness, and feeling tired. Until now, i still feel nauseous and sleepy, also occasional headaches. My question is that, am i at risk atgetting pregnant? Am really confused right now, my hibby is an OFW and will be leaving for work again next week. Also, i read about withdrawal bleeding, will i have that also and when? Please someone reply and thank you so much! Lotsa love!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.